MAUDE Adverse Event Report: TORNIER S.A.S. ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; AEQUALIS REVERSED STERILE PIN KIT 200MM

TORNIER S.A.S. ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; AEQUALIS REVERSED STERILE PIN KIT 200MM
Model Number 200MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a broche guidepin tip (b)(4) broke during a right reverse total shoulder.After multiple attempts to retrieve it, the surgeon elected to proceed with the surgery leaving the tip embedded.

Brand Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Common Device Name
AEQUALIS REVERSED STERILE PIN KIT 200MM
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6140605
Report Number3000931034-2016-00221
Device Sequence Number13493157
Product Code HTW
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number200MM
Device Catalogue NumberDWD063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;